# SDR AU980378

- Difficulty date: April 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31
- Engine: Lyc TIO540A1A
- System (JASC): 7320 · Fuel Controlling System
- Part: Pipe
- Part number: LW120980100
- Condition: Fractured
- Location: Rt Eng Nr 4 Inj
- Stage of operation: CL
- Nature of condition: E, R
- Precautionary procedure: K

## Discrepancy

(AUS) RT ENGINE NR 4 INJECTOR LINE FRACTURED ADJACENT TO THE INJECTOR NOZZLE.
